Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 4013958, 8 pages
https://doi.org/10.1155/2017/4013958
Research Article

The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials

Department of Mathematics, University of Prishtina, Mother Teresa, 10000 Prishtina, Kosovo

Correspondence should be addressed to Artan Berisha; ude.rp-inu@ahsireb.natra

Received 23 March 2017; Accepted 18 June 2017; Published 26 July 2017

Academic Editor: Jaume Giné

Copyright © 2017 Behar Baxhaku and Artan Berisha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Behar Baxhaku and Artan Berisha, “The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials,” Abstract and Applied Analysis, vol. 2017, Article ID 4013958, 8 pages, 2017. https://doi.org/10.1155/2017/4013958.